MAUDE Adverse Event Report: ABBOTT VASCULAR ABBOTT VASCULAR ASAHI MIRACLEBROS 3 300CM; PTCA GUIDE WIRE

ABBOTT VASCULAR ABBOTT VASCULAR ASAHI MIRACLEBROS 3 300CM; PTCA GUIDE WIRE
Model Number REF 14937-01
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 01/25/2016
Type of Reportable Event Serious Injury
Event or Problem Description
During heart catheterization, an abbott asahi miraclebros 3 300cm ptca guide wire broke off in the right coronary artery and caused a dissection, requiring covering with a stent.Not all of the broken wire was able to be retrieved, and remains in patient under stent.

Brand Name
ABBOTT VASCULAR ASAHI MIRACLEBROS 3 300CM
Common Device Name
PTCA GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
3200 lakeside drive
santa clara CA 95054 2807
MDR Report Key5429917
Report Number5429917
Device Sequence Number927977
Product Code DQX
UDI-Device Identifier04547327056021
UDI-Public(01)04547327056021
Initial Reporter StateOK
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/04/2016
Report Date (Section F) 02/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2017
Device Model NumberREF 14937-01
Device Lot Number140821A121
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/25/2016
Event Location Hospital
Date Report to Manufacturer02/04/2016
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/05/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age58 YR
Patient Weight120
Date Report Sent to FDA02/04/2016